International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 321-332

A characterization of the Grassmann manifold (Gp,2(IR)). another review

A. J. Ledger1 and B. J. Papantoniou2

1Department of Pure Mathematics, University of Liverpool, Liverpool L69 3BX, UK
2Department of Mathematics and Physics, University of Thessalonlki, Thessaloniki 54006, Greece

Received 9 November 1987; Revised 16 March 1988

Copyright © 1989 A. J. Ledger and B. J. Papantoniou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.